×

zbMATH — the first resource for mathematics

Inequality of different metrics for trigonometric polynomials. (English) Zbl 0508.42001

MSC:
42A05 Trigonometric polynomials, inequalities, extremal problems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. Jackson, ?Certain problems of closest approximation,? Bull. Am. Math. Soc.,39, 889-906 (1933). · Zbl 0008.11104 · doi:10.1090/S0002-9904-1933-05759-2
[2] S. M. Nikol’skii, ?Inequalities for entire functions of finite degree and their application in the theory of differentiable functions of several variables,? Tr. Mat. Inst. Akad. Nauk SSSR,38, 244-278 (1951).
[3] S. M. Nikol’skii, Approximation of Functions of Several Variables and Embedding Theorems [in Russian], Nauka, Moscow (1969).
[4] N. K. Bari, ?Generalization of inequalities of S. N. Bernshtein and A. A. Markov,? Izv. Akad. Nauk SSSR, Ser. Mat.,18, No. 2, 159-176 (1954).
[5] A. F. Timan, Theory of Approximation of Functions of a Real Variable [in Russian], Gos. Izd. Fiz.-Mat. Lit., Moscow (1960). · Zbl 0129.04202
[6] N. I. Akhiezer and M. G. Krein, Problems in the Theory of Moments [in Russian], Gostekhizdat, Moscow-Leningrad (1938).
[7] L. V. Taikov, ?Extremal problems for trigonometric polynomials,? Usp. Mat. Nauk,20, No.3, 205-211 (1965).
[8] M. K. Potapov, ?Some inequalities for polynomials and their derivatives,? Vestn. Mosk. Gos. Univ., Ser. Mat. Mekh.,2, 10-19 (1960).
[9] V. I. Ivanov, ?Some inequalities for trigonometric polynomials and their derivatives in different metrics,? Mat. Zametki,18, No. 4, 489-498 (1975). · Zbl 0317.42001
[10] S. V. Konyagin, ?Estimates for derivatives of polynomials,? Dokl. Akad. Nauk SSSR,243, No. 5, 1116-1118 (1978). · Zbl 0413.22011
[11] G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge Univ. Press (1952).
[12] G. Polya and G. Szego, Problems and Theorems of Analysis, Springer-Verlag (1976).
[13] K. Mahler, ?An application of Jensen’s formula to polynomials,? Mathematika,7, No. 14, 98-100 (1960). · Zbl 0099.25003 · doi:10.1112/S0025579300001637
[14] R. L. Duncan, ?Some inequalities for polynomials,? Am. Math. Monthly,73, No. 1, 58-59 (1966). · Zbl 0154.32001 · doi:10.2307/2313925
[15] H. Bateman and A. Erdelyi, Higher Transcendental Functions [Russian translation], Vol. 1, Hypergeometric Functions, Legendre Functions, Nauka, Moscow (1965).
[16] A. I. Markushevich, Theory of Functions of a Complex Variable, Chelsea Publ. (1977). · Zbl 0357.30002
[17] M. A. Evgrafov, Analytic Functions [in Russian], Nauka, Moscow (1965). · Zbl 0147.32605
[18] N. I. Akhiezer, Theory of Approximation, Ungar (1956). · Zbl 0072.43701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.